# SDR Q2SA20130224201

- Difficulty date: February 24, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N400SA
- Make and model: Boeing 747412
- Aircraft serial: 27068
- Aircraft time: 82,628 hours, 11,346 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT WALKAROUND FOUND DAMAGE ON BODY FAIRING 191 B.  REMOVED AND REPLACED PANEL 191 B WING TO BODY FAIRING IAW B-747 AMM 53-51-01.  REPLACEMENT PANEL INSPECTED IAW B-747 SRM 51-10-06, NO DEFECTS NOTED.
